# SDR AALA202105019003

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 20,691 hours, 9,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST, FOUND MESSAGE "BATTERY/ EMERGENCY POWER SUPPLY UNIT (10 WL) FORWARD LEFT". REMOVED AND REPLACED BATTERY OF EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38.
